- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Table of Contents
Case Reports in Medicine
Volume 2012 (2012), Article ID 831616, 3 pages
Gemcitabine-Induced Extensive Skin Necrosis
1Dipartimento di Dermatologia, Policlinico Umberto I, “Sapienza” Università di Roma, Viale del Policlinico 155, 00160 Roma, Italy
2Dipartimento di Scienze Radiologiche, Oncologiche e Anatomo-Patologiche Policlinico Umberto I, “Sapienza” Università di Roma, Viale del Policlinico 155, 00160 Roma, Italy
Received 13 September 2012; Accepted 29 October 2012
Academic Editor: Christian Urban
Copyright © 2012 Sara D'epiro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- L. M. Ehmann, T. Ruzicka, and A. Wollenberg, Management of Cutaneous Side-Effects of EGFR Inhibitors: Conclusion, Department of Dermatology and Allergology, Ludwig-Maximilian-University of Munich, Munich, Germany, Medscape Dermatology.
- E. Laack, T. Mende, C. Knuffmann, and D. K. Hossfeld, “Hand-foot syndrome associated with short infusions of combination chemotherapy with gemcitabine and vinorelbine,” Annals of Oncology, vol. 12, no. 12, pp. 1761–1763, 2001.
- M. R. Green, “Gemcitabine safety overview,” Seminars in Oncology, vol. 23, supplement 10, pp. S32–S35, 1996.
- R. S. Buch, R. Geisbüsch, and M. Kunkel, “Acral ischemia as a rare paraneoplastic syndrome in the terminal phase of mouth floor carcinoma,” Mund-, Kiefer- und Gesichtschirurgie, vol. 6, no. 5, pp. 331–335, 2002.
- A. Marruchella, G. Fiorenzano, A. Merizzi, G. Rossi, and P. L. Chiodera, “Diffuse alveolar damage in a patient treated with gemcitabine,” European Respiratory Journal, vol. 11, no. 2, pp. 504–506, 1998.
- N. Pavlakis, D. R. Bell, M. J. Millward, and J. A. Levi, “Fatal pulmonary toxicity resulting from treatment with gemcitabine,” Cancer, vol. 80, pp. 286–291, 1997.
- C. Y. Chu, C. H. Yang, and H. C. Chiu, “Gemcitabine-induced acute lipodermatosclerosis-like reaction,” Acta Dermato-Venereologica, vol. 81, no. 6, pp. 426–428, 2001.
- A. M. C. J. Voorburg, F. T. van Beek, P. H. T. J. Slee, C. A. Seldenrijk, and F. M. N. H. Schramel, “Vasculitis due to gemcitabine,” Lung Cancer, vol. 36, no. 2, pp. 203–205, 2002.
- L. B. Ramsay, M. P. Stany, J. D. Edison, S. A. Bernstein, K. E. Schlegal, and C. A. Hamilton, “Gemcitabine-associated large vessel vasculitis presenting as fever of unknown origin,” Journal of Clinical Rheumatology, vol. 16, no. 4, pp. 181–182, 2010.
- L. Vénat-Bouvet, K. Ly, J. C. Szelag et al., “Thrombotic microangiopathy and digital necrosis: two unrecognized toxicities of gemcitabine,” Anti-Cancer Drugs, vol. 14, no. 10, pp. 829–832, 2003.
- C. A. Dasanu, “Gemcitabine: vascular toxicity and prothrombotic potential,” Expert Opinion on Drug Safety, vol. 7, no. 6, pp. 703–716, 2008.